U.S. doctors online nowAsk doctors free
Meadville, PA
A 17-year-old female asked:

I had a penicillin allergic reaction about 3 weeks ago and i feel like my skin has become a lot more sensitive. is that normal?

1 doctor answer2 doctors weighed in
Dr. Lily Hwang
Pediatric Allergy and Asthma 18 years experience
May be normal: Depending on what kind of reaction to penicillin you had, 3 weeks out from a reaction, it may be reasonable for your skin to still feel more sensitive. Usually this occurs in patients with delayed type reaction to penicillin. If you still feel that you are having symptoms you should see the doctor that diagnosed your penicillin allergy. You may need medications to help calm your skin.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 8, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.